# SDR DL72L970446

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634749
- Condition: Cut Out
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ORDER TO FACILITATE A REPAIR ON STRINGER S-28R, FRAME 1130 ALONG WITH ITS FAIL SAFE ANGLE WAS CUT AT APPROXIMATELY RBL 12.  THE ENTIRE OUTBOARD SECTION OF THE FRAME WAS THEN REMOVED AND RETAINED FOR A LATER RE-INSTALLATION.  THE DAMAGE WILL BE REPAIRED PER ER/A 304913-14 REVISION 'B'.
